Background: Granulomatous disease secondary to cosmetic injection of silicone is an uncommon cause of hypercalcemia. Transgender persons with limited access to appropriate surgery commonly use this procedure as an alternative, which can cause serious complications. Clinical Case: Forty year old transgender women with a 7-year history of nephrolithiasis treated with lithotripsy, pyelotomy and requiring the installation of a pig tail. She is admitted at the emergency room due to renal failure. Non-contrast CT rules out acute obstruction and lab tests conclude terminal kidney failure so she is started with dialysis and discharged. Two months later she returns with fever, she is diagnosed with central venous catheter-related bloodstream infection associated to the dialysis catheter and is started with antibiotics. Physical exam reveals pigmented, indurated nodular areas in her buttocks, hips and legs. The patient is re-interrogated and admits to have had injections of industrial silicone at the age of 22 in the described nodular areas. Regarding her transition process she had a vaginoplasty at 25 years old and was started with estrogens at that time but abandoned controls thereafter. Laboratory: Calcium 10, 8 (8,6-10,2 mg/dl), P 6 (2,5-4,5 mg/dl), PTH 17 (12-88 pg / ml), 25OHVD 3 (30ng / ml). Abdominal and thorax CT showed multiple pulmonary nodules, hilar, axillar and retroperitoneal adenopathies, hepatosplenomegaly, and subcutaneous granulomas with calcification in the buttocks and lumbar areas. HVB, HVC, VDRL and HIV serologies were negative as were ANA, pANCA and Rheumatoid Factor. Myelogram was normal. Biopsy of the involved skin and axillary lymph nodes revealed foreign body granulomatous reaction. Real Time PCR determination of the CYP27B1 mRNA showed a positive expression of this gene in the lesions confirming increased 1 alpha-hydroxylase activity as the cause of hypercalcemia. Tc-99m MDP scintigraphy showed increased activity in the soft tissue of the hips, buttocks and legs. Currently she maintains dialysis with normal values of calcium and is following regular controls in our gender program. Conclusion: Granulomatous disease due to cosmetic injection of silicone is a cause of hypercalcemia that should be suspected in the appropriate context. It is important to educate the transgender community about the possible severe adverse effects of these not authorized procedures.